MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. / ST. JUDE MEDICAL COSTA RICA LTDA. EPIC; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, INC. / ST. JUDE MEDICAL COSTA RICA LTDA. EPIC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number MITRAL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
After valve was implanted, holder fell apart.Fda safety report id#:(b)(4).

Brand Name
EPIC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. / ST. JUDE MEDICAL COSTA RICA LTDA.
MDR Report Key13847463
Report NumberMW5108384
Device Sequence Number16585353
Product Code LWR
UDI-Device Identifier05414734055604
UDI-Public05414734055604
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2023
Device Model NumberMITRAL
Device Catalogue NumberE100-31M-00
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexMale